# SDR UIEA2019100105592

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,851 hours, 17,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MAIN CARGO FIRE EICAS MESSAGE WITH FIRE WARMING LIGHT, AND MASTER CAUTION LIGHT AND CARGO FIRE ARM SWITCH LIGHT DEPRESSED MAIN CARGO FIRE ARM SWITCH AND INCORRECTLY DISCHARGED APU FIRE BOTTLE.  REMOVED AND REPLACED APU FIRE EXTINGUISHER IAW AMM 26-22-02.
